It's been 4 days on Duac & Differin and from what i've seen in 4 days has been mild dryness and getting little more acne but still mild. Okay boys, i'm on my time of month, so being on my menstrual cycle can effect me with little bit more acne.
But as of right now, on my forehead I see little white pimples and on my right cheek *before I started the medication* i've had horrible acne. Mostly red bumps and white pimples... the left cheek isn't that bad.
Duac itches A LOT! It doesn't burn that much like most people say it does, but it's a burning sensation that I can handle, but oh boy, does the itching has me crazy! But i'm a tough cookie, that I' haven't itched nor touched my face! I don't even tap my face!
Differin, on the other hand, is very soothing to me. It's not that bad, I'm thinking that this medication has taken effect on my face. I can already see what my dermatoloist told me, I might get little more acne than the usual, but it's because the topical gels are doing their job.
I'll blog again till I completely week 1.
- 0 comments
- 152 views